# SDR GTIA030547

- Difficulty date: June 12, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING UPPER TRAPAZOIDAL PANEL HONEYCOMB COMPOSITE DAMGED AND DELAMINATED AT TWO PLACES 34 INCHES OUTBOARD OF FUSELAGE AND 7 INCHES AFT OF PANELS L/E.  REMOVED RIGHT WING UPPER TRAPAZOIDAL PANEL.  REPAIRED TWO EACH DELAMINATES.  INSTALLED RIGHT WING UPPER TRAPAZOIDAL PANEL.  (M)
